# SDR REXA2021082500639

- Difficulty date: July 7, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670341081
- Condition: Corroded
- Location: Bs 581 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 581 BETWEEN STGR 26R AND STGR 26L. - REMOVED & INSTALLED RIVETS, BLENDED AND APPLIED PAINT & PRIMER IAW CRJ900 SRM'S 51-42-06-001-001-A01, 51-42-06-001-001-A01, 51-25-06/16-001-001-A01, 51-21-11-001-001-A01.
